# SDR 97FDEA00138

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 2740 · Stabilizer Control System
- Part: Bolt
- Condition: Loose
- Location: Rt Stab Trim
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, ELEVATOR WOULD ONLY MOVE HALFWAY FORWARD.  HYDRAULIC PRESSURE WAS GOOD.  FOUND RIGHT HAND STAB TRIM CONTROL ROD END ATTACH BOLT MIGRATED OUT, JAMMING POWER PACK.  RESECURED BOLT.  OPS CHECKS OKAY.
